# SDR HEEA059917

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 214066256103
- Condition: Leaking
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING THROUGH FUEL CELL WALL.
